# SDR 127506042006

- Difficulty date: June 4, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N475QS
- Make and model: Gulstm GIV
- Aircraft serial: 1275
- Aircraft time: 10,166 hours, 4,808 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LOSS OF HYDRAULIC QTY AND PRESSURE ON COMBINED SYSTEM.
